# SDR AWXA200600320

- Difficulty date: January 12, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED LEVEL 2 CORROSION ON MOD REPAIR ANGLE BELOW THE R1 LOWER SILL, AFT SIDE OF FRAME AT BS 294.5, WL 208 AND FROM BL 43R TO BL 60R.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT MOD REPAIR ANGLE AT BS 294.5, AFT SIDE OF FRAME, AT WL 208 FROM BL 43R TO BL 60R IAW BOEING 737-300 SRM 51-40-02-0G FIGURES 3, 4, 6, 7, 8 AND DWG 65-45808.
